On some degree-based topological indices of line graphs of TiO2[m, n] nanotubes

Yuhong Huo, Jia Bao Liu, Muhammad Imran, Muhammad Saeed, Mohammad Reza Farahani, Muhammad Azhar Iqbal, Mehar Ali Malik

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Two well-known connectivity topological indices are the atom-bond connectivity index and the geometric-arithmetic index, introduced by Estrada et al. and Vukicevic et al. respectively. In this paper, we calculate the closed expression for the first and fourth version of atom-bond connectivity index and the first and fifth version of geometric-arithmetic index of the line graph of single walled titania nanotubes TiO2[m, n].

Original languageEnglish
Pages (from-to)9131-9135
Number of pages5
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number12
DOIs
Publication statusPublished - 2016

Keywords

  • Atom-bond connectivity index
  • Geometric-arithmetic index
  • Titania nanotubes

ASJC Scopus subject areas

  • General Chemistry
  • General Materials Science
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'On some degree-based topological indices of line graphs of TiO2[m, n] nanotubes'. Together they form a unique fingerprint.

Cite this